I got a fungus about a month ago a doctor said I looks like ďbabyĒ thing. The doctor gave me Anti-fungus cream clotrimozole and baetamethasone. Started in groin and Butt. Also on fold in pee-pee and on Balls.
It works - after about 2 weeks I stop itching but Fungus is still there and will itch every so often. It did spread because I did not put in everywhere I should have to start with.
Problem things are still red or pink so I still have it. I had jock itch last year and it healed really fast so I donít know if I am just spoiled (this is not jock itch).
1. Should I just keep using the medicine and hope it heals all the way. Or should I go try and get something better like pills?
2. Are there other things I can use with the cream other than sitting in my boxers all day?
3. When do I know I can stop using it?
4. What about sex and other women. I donít want to make anyone else infected. It is not that I canít wait but I want to start asking some girls out as it is spring. There are many things people can do but I could see problems with almost all of them because women may be very susceptible to this but I donít know.
i have same problem. doc says I am yeasty. so, I went to cvs and bought some vagisil(miconosol). it works well . use it with your other meds. it is the sam stuff women use so if you have sisters and such they can buy it for you. this works for me after the other stuff stopped. try it good li=uck.
You have to use the medication twice a day for two weeks no matter what. The other important thing is to dry off well and use new towel every time. Even after it looks like it's gone it is still in your skin. Do not have sex as it can spread. You could give her a yeast infection.
Is it just on your leg creases and does it have a distinct border.
I had it bad many times, one time it went down both legs.
Never dry your feet off before your groin, never walk barefoot in public shower.
The vaginal creams are more specific than jock itch medication. But don't hesitate to get a prescription for Naftin if it doesn't clear up.